# SDR GTIA2023060637238

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 9,409 hours, 3,874 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Pinched
- Location: Rh Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR LO LVL  ECAM-WHILE CHECKING FOR EXTERNAL LEAKS OF HYDRAULIC COMPONENT IAW AMM 29-00-00 FOUND ENG 2 PRESSURE SWITCH 3074GD ORING PINCHED R/R ORING IAW AMM 29-13-17. NO LEAKS NOTED AFTER ENGINE IDLE RUN A/C IS OK TO CONTINUED SVC
